# SDR ASOA20120417060

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 24,370 hours, 18,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526343003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 CORRODED ADJACENT TO APU SHUNT CONNECTION AREA.  BLENDED OUT CORROSION, FOUND TO BE WITHIN LIMITS.  ELECTRICAL BONDING TEST GOOD.
